# SDR UAL2010F00000

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 63,753 hours, 23,853 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Condition: Tripped
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE MESSAGE, RTFL SLAT-FLAP OPS STOPPED AT AN INDICATED POSITION JUST LESS THAN 1.  ACCOMPLISHED REVIEW OF FSEU LAST FLIGHT FAULT SHOWS L/E DISAGREE MSG NR 310.  VISUALLY CHECK L/E ROTARY ACTUATORS. NR 6 INBD ROTARY ACTUATOR WAS TRIPPED. ALL OTHERS OK.  RESET NR 6 INBD ROTARY ACTUATOR TRIP IAW SERVICE TIP.  FLAPS OPERATION NORMAL 5 CYCLES WITHOUT TRIP.
